# SDR 95ZZZX4340

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N95591
- Make and model: Cessna 152
- Aircraft serial: 15285933
- Propeller: Mcauly 1A103TCM
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Nr 1 Blade
- Part time: 5,839 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOWING THE DISCOVERY OF A PROPELLER WITH A HUB CRACK AT THE LEADING EDGE BOLT HOLE OF NR 1 BLADE, INSPECTION OF SAME PROPELLER MODEL ON OTHER 'N' NUMBERED AIRCRAFT WAS MADE.  THE OTHER PROPELLERS' TIMES RANGED FROM 3,950 HRS TO 6,171 HRS, TT.  ALL OF THE OLDER PROPS HAD AD89-26-10 COMPLIED WITH PER MCCAULEY SB 169C.  THE 3,950 HOUR PROP WAS NOT CRACKED. ALL OTHERS, WITH THE EXCEPTION OF THE NEW PROP, HAD CRACK INDICATIONS.  EVERY CRACK WAS IN THE SAME GENERAL LOCATION.  ALL INSPECTIONS WERE DONE WITH MAGNAFLUX MODEL ED520 EDDY CURRENT TESTER.  THE MACHINE WAS SENT TO CENTURION NDT AND RECERTIFIED ON JUNE 23, 1995.  ALL OF THE CRACKS THAT WERE FOUND SHOWED A FULL SCALE DEFLECTION.
